# SDR V0XD2013112102890

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 12,874 hours, 8,540 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT HAND OVER WING EMERGENCY EXIT DOOR INTERIOR PANEL.  REPAIRED OVER WING EMERGENCY EXIT DOOR PANEL IAW C & D ZODIAC RPM 25-6000-1.
